Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The parameters of a chain sequence


Author: T. S. Chihara
Journal: Proc. Amer. Math. Soc. 108 (1990), 775-780
MSC: Primary 40A15; Secondary 42C05
MathSciNet review: 1002153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a method for constructing explicitly all parameter sequences for any chain sequence for which one parameter sequence is known. An application to orthogonal polynomials associated with birth and death processes is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 42C05

Retrieve articles in all journals with MSC: 40A15, 42C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1002153-7
PII: S 0002-9939(1990)1002153-7
Keywords: Chain sequence, continued fractions, orthogonal polynomials, birth and death process
Article copyright: © Copyright 1990 American Mathematical Society